USP Electronic Research Repository

Formation control of a swarm of mobile manipulators

Sharma, Bibhya N. and Vanualailai, Jito and Prasad, Avinesh (2011) Formation control of a swarm of mobile manipulators. The Rocky Mountain Journal of Mathematics, 41 (3). pp. 909-940. ISSN 0035-7596

PDF - Published Version
Download (145Kb) | Preview


    This paper presents a new Lyapunov-based decentralized formation control planner for a swarm of 2-link mobile manipulators in an a priori known environment. To ensure a significant degree of formation stiffness along the flight-path, information on moving ghost targets, inter-robot bounds for aggregation and heading for the mobile manipulators are captured in the control planner. The final desired orientation of the formation is by observing a minimum distance between every member of the swarm and ghost walls. The nonlinear control laws extracted from the Lyapunov-based control scheme are utilized to obtain collision-free trajectories of the swarm in a low-degree formation, whilst ensuring stability of the kinodynamic system governing the swarm. The effectiveness of the controllers is demonstrated by simulating interesting situations.

    Item Type: Journal Article
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: Ms Shalni Sanjana
    Date Deposited: 25 Jun 2011 16:09
    Last Modified: 25 Jun 2012 16:09

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...